MathSciNet Relay Station
MathSciNet bibliographic data
MR1825167 17B67
Feigin, B.; Kedem, R.; Loktev, S.; Miwa, T.; Mukhin, E. Combinatorics of the $\widehat{\germ{sl}}\sb 2$ spaces of coinvariants. Transform. Groups 6 (2001), no. 1, 25–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement